# SDR SIMA201103405

- Difficulty date: January 28, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 22,946 hours, 19,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14000438401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND LEFT OMEGA BEAM BETWEEN FRAMES 59-60 TO HAVE CORROSION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLETED REPAIR TO THE LEFT OMEGA BEAM BETWEEN FRAMES 59-60 IAW EO EM-53MR-1518 PART A.  THE AIRCRAFT WAS RETURNED TO SERVICE.
